# SDR ASAA2018031023816

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,761 hours, 12,713 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LAGS BEHIND NR 2 ENGINE DURING INCREASE AND DECREASE IN POWER SETTING. WITH 10% N1 CHANGE NR 1 ENGINE WOULD TAKE 4-5 SECONDS TO REACH SAME POWER SETTING AS NR 2 N1. THIS OCCURRED DURING DESCENT FROM FL 360 INCLUDING LEVEL OFF AND CONTINUED DURING TAXI. GROUNDED - YES. PERFORMED EEC BITE, EEC TEST PASSED NO CURRENT OR RECENT FAULTS. PERFORMED FIM 73-05 TASK 814 AND 816 INSPECTED PS3 LINE NO LOOSE CONNECTION OR DAMAGE NOTED. EEC INPUT MONITORING FMV, TRA, N1, AND N2 DESCRETE ALL SIGNALS NORMAL. PERFORMED TEST 8 ACCELERATION CHECK ALL TEST PASS. GROUND VERIFICATION PASS AIRCRAFT OK FOR SERVICE.
